# SDR DL767971331

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corrosion
- Location: Bs 1307-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECTION 46 FUSELAGE SKIN BETWEEN STR 35L AND 36L HAS 3 DISTINCT AREAS OF SEVERE CORROSION THROUGH THE SKIN RESULTING IN .5 DIA HOLES.  DAMAGE LOCATIONS ARE 1338, 1363, 1380 AN EXISTING REPAIR ST FS 1389 BETWEEN SUBJECT STR WILL BE REMOVED AND THE DAMAGE INCORPORATED INTO THE NEW REPAIR.  ADDITIONAL DAMAGE WAS FOUND TO ANOTHER REPAIR LOCATED NEARBY.  ALL DAMAGE LOCATED ARE NOW REPAIRED BY ON REPAIR.  THIS REPAIR IS APPROVED PER FAA/DER FORM 8110-3, DER DESIGNATION SO-867, DTD 7-1-97.
